# SDR IXXA08SMN016S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING UPPER SKIN CORRODED AROUND FASTENERS AT STATION XRS 278.000 STRINGER10.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  FILLED WITH SEALANT REWORKED AREA.  PERFORMED NDT NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER.  TAPERED REPAIR DOUBLER CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTNERS AND REPAIR PARTS IAW FAA FORM 8110-3 NR 08042 DATED 01-29-08 DRAWING ED-4688 DATED 01-17-08, SRM 51-1-21, 51-3-0, SRM 51-1-8 PAGES 17-18, SRM 57-2-0 PAGE 16, SRM 51-1-11, NDT SPM PART 06-10-01-001, SRM 51-1-12 PAGE 7, SRM 51-1-20D, AND 51-3-1.
